Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 103, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Dec 5, 2011, 2:13 PM CST for Madison County, Tennessee. It took effect at Dec 5, 2011, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 2:13 PM CST (20:13 UTC)
- In effect from
- Dec 5, 2011, 6:00 PM CST
- Expired
- Dec 6, 2011, 10:21 AM CST
- In force
- 16 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Madison County, TN
The river
Written for the forecast point South Fork Forked Deer River at Jackson (JKNT1).
- Action stage
- 32 ft
- Minor stage
- 34 ft
- Moderate stage
- 37.5 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
134 WGUS44 KMEG 052013 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 213 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE S.F. FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC113-062013- /O.NEW.KMEG.FL.W.0103.111206T0000Z-111207T0000Z/ /JKNT1.1.ER.111206T0000Z.111206T0600Z.111206T1800Z.NO/ 213 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE S.F. FORKED DEER RIVER AT JACKSON * FROM MONDAY DECEMBER 5TH UNTIL TUESDAY DECEMBER 6TH. * AT 1 PM MONDAY THE STAGE WAS...33.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 34.5 FEET TUESDAY DECEMBER 6TH. * FLOOD STAGE IS 34.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING... DECEMBER 5TH AND CONTINUE TO RISE TO NEAR 34.5 FEET BY TUESDAY DECEMBER 6TH. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING...DECEMBER 6TH. * AT 35.0 FEET...THE RIGHT BANK OVERFLOWS FLOODING LOW LYING AREAS OF THE UNIVERSITY AGRICULTURE FACILITY. $$
2 follow-up statements
365 WGUS84 KMEG 060135 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE LOOSAHATCHIE RIVER...NORTH FORK FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-070135- /O.EXT.KMEG.FL.W.0096.000000T0000Z-111208T0600Z/ /NOMT1.2.ER.111205T1234Z.111206T1200Z.111208T0000Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER NEAR MARTIN * UNTIL WEDNESDAY DECEMBER 7TH. * AT 7 PM MONDAY THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 21.0 FEET BY TUESDAY DECEMBER 6TH. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE MONDAY MORNING DECEMBER 5TH AND WILL CONTINUE RISING TO NEAR 21.0 FEET BY TUESDAY DECEMBER 6TH. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING...DECEMBER 7TH. * AT 21.0 FEET...RESIDENTS IN THE COMMUNITY OF RIVES SHOULD COMPLETE NECESSARY FLOOD PRECAUTIONS. EVACUATIONS MAY BE REQUIRED. EXTENSIVE CROP LAND FLOODING IS OCCURRING NEAR THE RIVER IN NORTHEAST OBION COUNTY AND THE NORTHWEST PORTION OF WEAKLEY COUNTY. EQUIPMENT AND LIVESTOCK SHOULD BE MOVED TO HIGHER GROUND. $$ TNC045-053-131-070134- /O.CON.KMEG.FL.W.0097.000000T0000Z-000000T0000Z/ /OBNT1.1.ER.111207T0000Z.111209T0600Z.000000T0000Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR OBION * FROM TUESDAY DECEMBER 6TH UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 32.9 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 36.0 FEET BY FRIDAY DECEMBER 9TH. * FLOOD STAGE IS 34.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY EVENING DECEMBER 6TH AND CONTINUE RISING TO NEAR 36.0 FEET BY FRIDAY DECEMBER 9TH. * AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS FLOODED. $$ TNC045-070134- /O.EXT.KMEG.FL.W.0100.111212T0600Z-000000T0000Z/ /BOGT1.1.ER.111212T0600Z.111212T0600Z.000000T0000Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR BOGOTA * FROM MONDAY DECEMBER 12 UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.0 FEET BY SUNDAY NIGHT DECEMBER 11TH. * FLOOD STAGE IS 22.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING DECEMBER 11TH AND FALL BELOW FLOOD STAGE BY MONDAY MORNING DECEMBER 12TH. * AT 22.0 FEET...WIDESPREAD LOWLAND AND AGRICULTURAL FLOODING IS OCCURRING. WATER IS REACHING THE OUTSKIRTS OF BOGOTA. $$ TNC113-070134- /O.EXT.KMEG.FL.W.0103.000000T0000Z-111207T1800Z/ /JKNT1.1.ER.111206T1200Z.111206T1800Z.111207T1200Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE S.F. FORKED DEER RIVER AT JACKSON * FROM TUESDAY DECEMBER 6TH UNTIL WEDNESDAY DECEMBER 7TH. * AT 7 PM MONDAY THE STAGE WAS 33.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 34.5 FEET TUESDAY AFTERNOON DECEMBER 6TH. * FLOOD STAGE IS 34.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING DECEMBER 6TH AND CONTINUE TO RISE TO NEAR 34.5 FEET BY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING DECEMBER 7TH. * AT 35.0 FEET...THE RIGHT BANK OVERFLOWS FLOODING LOW LYING AREAS OF THE UNIVERSITY AGRICULTURE FACILITY. $$ TNC033-045-097-070134- /O.CON.KMEG.FL.W.0099.000000T0000Z-000000T0000Z/ /HLST1.2.ER.111205T0531Z.111206T1200Z.000000T0000Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.5 FEET TUESDAY DECEMBER 6TH. * FLOOD STAGE IS 9.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY DECEMBER 4TH AND WILL CONTINUE RISING TO NEAR 13.5 FEET BY TUESDAY MORNING DECEMBER 6TH. THEN...THE RIVER WILL BEGIN FALLING. * AT 14.0 FEET...FLOOD WATER IS FLOWING OVER SEVERAL LOW LYING ROADS NEAR THE RIVER AND ACCESS TO LOW LYING AREAS WILL BE LIMITED DUE TO HIGH WATER. $$ TNC045-070134- /O.EXT.KMEG.FL.W.0098.111206T2248Z-000000T0000Z/ /DYET1.1.ER.111206T2248Z.111208T1800Z.000000T0000Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER AT DYERSBURG * FROM TUESDAY DECEMBER 6TH UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY EVENING DECEMBER 6TH AND CONTINUE RISING TO NEAR 24.0 FEET BY THURSDAY DECEMBER 8TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 24.0 FEET...FLOODING IS BEGINNING IN SOUTH DYERSBURG. SEVERAL HOMES IN SOUTHEAST DYERSBURG ARE SURROUNDED BY WATER AND FLOOD WATERS BEGIN TO CAUSE ACCESS PROBLEMS. RESIDENTS IN THIS AREA SHOULD TAKE NECESSARY PRECAUTIONS. $$ TNC047-157-061200- /O.EXT.KMEG.FL.W.0101.000000T0000Z-111206T1200Z/ /ARLT1.1.ER.111206T0012Z.111206T0045Z.111206T0600Z.NO/ 735 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE LOOSAHATCHIE RIVER AT ARLINGTON * FROM NOW UNTIL EARLY TUESDAY MORNING DECEMBER 6TH. * AT 7 PM MONDAY THE STAGE WAS 19.9 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 20.0 FEET LATE TONIGHT. * FLOOD STAGE IS 20.0 FEET. * THE RIVER IS RIGHT AT FLOOD STAGE AND WILL REMAIN THERE OVER THE NEXT FEW HOURS. THEN...THE RIVER WILL BEGIN FALLING BY TUESDAY MORNING. DECEMBER 6TH. * AT 21.0 FEET...STEWART ROAD IN NORTHEAST SHELBY COUNTY IS FLOODED. $$
931 WGUS84 KMEG 061621 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1021 AM CST TUE DEC 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE RIGHT HAND CHUTE LITTLE RIVER... AND S.F. FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC113-061651- /O.CAN.KMEG.FL.W.0103.000000T0000Z-111206T1621Z/ /JKNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1021 AM CST TUE DEC 6 2011 FORECAST INFORMATION FOR S.F. FORKED DEER RIVER AT JACKSON * AT 10 AM TUESDAY THE STAGE WAS 33.4 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 34.0 FEET. * AT 34.0 FEET...BUSINESSES ALONG WESTOVER ROAD ARE AFFECTED BY FLOOD WATERS $$ ARC093-111-061651- /O.CAN.KMEG.FL.W.0094.000000T0000Z-111206T1621Z/ /RIGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1021 AM CST TUE DEC 6 2011 FORECAST INFORMATION FOR RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE * AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 10.7 FEET THURSDAY DECEMBER 08. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 5, 12:09 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Dec 5, 12:09 PM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 PM CST MON DEC 5 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 1044 AM CST MON DEC 5 2011/
DISCUSSION...
A SLOW MOVING COLD FRONT IS SITUATED FROM CLARKSVILLE TN TO NEAR
TUPELO MS AT 16Z. MODERATE TO HEAVY RAIN COVERS MOST OF THE AREA
LOCATED WEST OF THE FRONT. A POTENT SHORTWAVE IN EASTERN TEXAS AND
SOUTHERN OKLAHOMA IS PUSHING NORTHEAST TOWARD THE MIDSOUTH. THIS
FEATURE WILL PROVIDE ONE LAST BURST OF MODERATE TO HEAVY RAIN
THROUGH THIS AFTERNOON. RAIN WILL TAPER OFF FROM WEST TO EAST AS
THIS FEATURE MOVES THROUGH THIS AFTERNOON INTO THIS EVENING.
ONGOING FORECAST IS IN GREAT SHAPE. EXPECT ANOTHER HALF INCH OF
RAIN OR LESS ACROSS NORTHEAST ARKANSAS...AN INCH OR SO IN MEMPHIS
AND 1 TO 2 INCHES ACROSS EASTERN SECTIONS OF THE MIDSOUTH.
SJM
PREV DISCUSSION... /ISSUED 441 AM CST MON DEC 5 2011/
A HEAVY RAINFALL EVENT WAS IN PROGRESS ACROSS THE MIDSOUTH EARLY
THIS MORNING. A STEADY STREAM OF RAIN...SOMETIMES HEAVY...WAS
PUSHING INTO MUCH OF THE MIDSOUTH FROM THE SOUTHWEST. THE
EXCEPTION WAS PORTIONS OF NORTHEAST MS AND THE SOUTHEAST CORNER OF
WEST TENNESSEE. RAINFALL REPORTS IN EXCESS OF 3 INCHES HAVE BEEN
RECEIVED FROM SEVERAL LOCATIONS LEADING TO FLOODING OF LOW WATER
CROSSINGS. A STRONG COLD FRONT STRETCHED FROM JUST SOUTHEAST OF
PARIS AND JACKSON TENNESSEE TO JUST SOUTHEAST OF OXFORD MS. MOST
OF THE RAIN WAS OCCURRING ALONG AND TO THE NORTHWEST OF THE FRONT.
MUCH COLDER AIR WAS PUSHING INTO LOCATIONS BEHIND THE FRONT ON
GUSTY NORTH WINDS. TEMPERATURES IN THE UPPER 30S WERE FLOWING INTO
NORTHEAST AR. MEANWHILE...TO THE SOUTHEAST OF THE FRONT...READINGS
WERE MILD WITH A SOUTH WIND. TUPELO WAS AT 64 DEGREES AT 4 AM.
NOT A WHOLE LOT OF CHANGE TO THE EARLIER FORECAST WITH A FLOOD
WATCH REMAINING IN PLACE TODAY FOR THE ENTIRE MIDSOUTH. RIVER
FLOODING ALONG WITH FLOODING OF LOW WATER CROSSINGS ARE THE MAIN
CONCERN. DID TRIM THE FLOOD WATCH BACK FOR TONIGHT TO JUST
INCLUDE THE SOUTHEAST CORNER OF WEST TENNESSEE AND PORTIONS OF
NORTHEAST MS...AND ENDED THE WATCH AT MIDNIGHT FOR THIS AREA.
ELSEWHERE ENDED THE FLOOD WATCH AT 6 PM. WHILE HEAVY RAIN WILL
FINALLY PUSH INTO NORTHEAST MS LATER TODAY...CONFIDENCE IS LOW
THAT THIS AREA WILL HAVE THE DURATION OF THE HEAVY RAIN LONG
ENOUGH TO CAUSE MUCH FLOODING SINCE THE FRONT AND RAIN WILL BE
MORE PROGRESSIVE THROUGH THIS REGION. NEVERTHELESS...THINK IT IS
PRUDENT TO KEEP THE FLOOD WATCH GOING FOR THE ENTIRE MIDSOUTH
ATTM.
FOR TODAY...AN UPPER LEVEL SHORT WAVE WILL MOVE ACROSS THE
MIDSOUTH INTERACTING WITH THE COLD FRONT. ADDITIONAL HEAVY RAIN
WILL OCCUR ACROSS LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY
RAIN...AND THE HEAVY RAIN WILL SPREAD TO THE SOUTHEAST AS THE COLD
FRONT MOVES SOUTHEAST. TOTAL RAIN AMOUNTS BETWEEN 3 AND 6 INCHES
ARE EXPECTED ACROSS MOST THE MIDSOUTH EXCEPT LESSER AMOUNTS OVER
PORTIONS OF NORTHEAST MS. MUCH COLDER AIR WILL CONTINUE TO SPILL
INTO THE MIDSOUTH FROM THE NORTHWEST WITH FALLING TEMPERATURES.
THE RAIN WILL GRADUALLY TAPER OFF FROM THE NORTHWEST THIS AFTERNOON.
BY TONIGHT...RAIN WILL MAINLY BE CONFINED TO NORTHEAST MS AND THE
SOUTHEAST CORNER OF WEST TN THIS EVENING WITH PATCHY LIGHT RAIN
ELSEWHERE. CLOUDY AND COLD WEATHER WILL OCCUR TUESDAY WITH A
LINGERING CHANCE OF RAIN MAINLY OVER THE SOUTHEAST CORNER OF WEST
TN INTO NORTH MS AS THE COLD FRONT CONTINUES TO PUSH TO THE SOUTHEAST.
TUESDAY NIGHT...AN UPPER LEVEL TROUGH IS FORECAST TO APPROACH FROM
THE WEST. OVERRUNNING RAIN OF THE FRONTAL SYSTEM TO OUR SOUTHEAST
IS FORECAST TO SLIP BACK INTO PORTIONS OF NORTHEAST MS.
UNCERTAINTY REMAINS WITH THE FORECAST WEDNESDAY AND WEDNESDAY
NIGHT. THE 00Z GFS CONTINUED TO SHOW DRY WEATHER AS A CLOSED UPPER
LEVEL LOW MOVES ACROSS THE AREA. MOISTURE IS FORECAST TO BE
LIMITED WITH NORTHERLY WINDS AT THE LOW LEVELS PUSHING DRY AIR
INTO THE AREA. THE ECMWF DID INDICATE 0.01 INCH OF PRECIPITATION
MAINLY ALONG AND EAST OF THE MS RIVER. THE CMC WAS VERY DRY WITH
A FASTER MOVING UPPER LEVEL TROUGH. THE 00Z NAM WAS THE OUTLIER
WITH A WETTER SCENARIO. THOUGHT ABOUT MENTIONING A SLIGHT CHANCE
OF FLURRIES OR SPRINKLES FOR WEDNESDAY...BUT DECIDED AGAINST IT
FOR NOW.
THURSDAY INTO NEXT WEEKEND IS FORECAST DRY WITH ANOTHER SURGE OF
COLD AIR PUSHING INTO THE REGION FRIDAY.
JCL
&&
.AVIATION...
18Z TAF CYCLE
FRONT CONTINUES TO PROGRESS THROUGH THE AREA THIS AFTERNOON WHILE
LINGERING POST-FRONTAL RAIN REMAINS. WIDESPREAD LIFR-IFR CIGS AND
IFR VSBYS WILL ALSO PREVAIL THROUGH THE PERIOD AT ALL SITES.
RA/+RA WILL DIMINISH GRADUALLY AND SHOULD TRANSITION TO -DZ AFTER
00Z AS DRIER AIR PUSHES IN.
WINDS HAVE SHIFTED AROUND TO THE NORTH AT ALL SITES EXCEPT KTUP
ATTM AND WILL CONTINUE TO BE BREEZY IN THE 8-12 KT RANGE OVERNIGHT
WITH A TIGHT SURFACE PRESSURE GRADIENT. AS A RESULT...DO NOT
EXPECT ANY WIDESPREAD FOG TOWARD THE EARLY MORNING HOURS.
CCD
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 36 42 34 42 / 30 10 10 10
MKL 37 42 33 42 / 40 10 10 10
JBR 33 40 31 41 / 10 10 10 10
TUP 42 47 38 45 / 90 40 30 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR COAHOMA-DESOTO-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PONTOTOC-
PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR CARROLL-CROCKETT-
DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-MADISON-
OBION-SHELBY-TIPTON-WEAKLEY.
FLOOD WATCH THROUGH THIS EVENING FOR CHESTER-DECATUR-HARDEMAN-
HARDIN-HENDERSON-MCNAIRY.
&&Hazardous weather outlook, Dec 5, 4:59 AM CST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 459 AM CST MON DEC 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 459 AM CST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH HAS BEEN POSTED FOR THE MIDSOUTH. HEAVY RAIN WILL SPREAD SOUTHEASTWARD ACROSS THE ENTIRE REGION THIS MORNING...GRADUALLY TAPERING OFF FROM THE NORTHWEST THIS AFTERNOON. RIVER FLOODING ALONG WITH FLOODING OF LOW WATER CROSSINGS ARE EXPECTED TO BE THE MAIN IMPACTS. TOTAL RAIN AMOUNTS BETWEEN 3 AND 6 INCHES WILL OCCUR ACROSS MUCH OF THE MIDSOUTH EXCEPT LESSER AMOUNTS OVER NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...HEAVY RAINFALL AMOUNTS AND FLOODING SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JCL
In the hours before
Local storm report, Dec 5, 10:59 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 AM CST MON DEC 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HEAVY RAIN UNION CITY 36.42N 89.05W
12/05/2011 M3.80 INCH OBION TN TRAINED SPOTTER
0445 AM HEAVY RAIN 1 NW MILAN 35.93N 88.77W
12/05/2011 M3.06 INCH GIBSON TN COCORAHS
0445 AM HEAVY RAIN DYERSBURG 36.04N 89.38W
12/05/2011 M4.53 INCH DYER TN AWOS
0445 AM HEAVY RAIN ATOKA 35.45N 89.77W
12/05/2011 M3.35 INCH TIPTON TN TRAINED SPOTTER
0600 AM HEAVY RAIN 5 NNE SOUTHAVEN 35.04N 89.98W
12/05/2011 M4.11 INCH SHELBY TN ASOS
MEMPHIS INTERNATIONAL AIRPORT.
0600 AM HEAVY RAIN 5 WSW JACKSON 35.61N 88.92W
12/05/2011 M2.00 INCH MADISON TN ASOS
JACKSON MCKELLAR-SIPES REGIONAL AIRPORT.
0600 AM HEAVY RAIN 2 N GERMANTOWN 35.12N 89.79W
12/05/2011 M4.09 INCH SHELBY TN OFFICIAL NWS OBS
LOCATED AT NWS MEMPHIS OFFICE.
0600 AM HEAVY RAIN MEDINA 35.80N 88.77W
12/05/2011 M2.52 INCH GIBSON TN TRAINED SPOTTER
0600 AM HEAVY RAIN 2 ENE JONESBORO 35.83N 90.65W
12/05/2011 M3.45 INCH CRAIGHEAD AR ASOS
JONESBORO MUNICIPAL AIRPORT.
0600 AM HEAVY RAIN 5 SSW MARION 35.14N 90.23W
12/05/2011 M4.68 INCH CRITTENDEN AR ASOS
WEST MEMPHIS AIRPORT.
0600 AM HEAVY RAIN 5 E BLYTHEVILLE 35.94N 89.83W
12/05/2011 M3.74 INCH MISSISSIPPI AR ASOS
BLYTHEVILLE MUNICIPAL AIRPORT.
0600 AM HEAVY RAIN 2 NE NEWBERN 36.14N 89.24W
12/05/2011 M4.38 INCH DYER TN EMERGENCY MNGR
0930 AM FLOOD 4 N OAKLAND 35.28N 89.51W
12/05/2011 FAYETTE TN EMERGENCY MNGR
BILL MEAD ROAD HAS BEEN WASHED OUT CUTTING OFF 55-60
HOMES.
0943 AM HEAVY RAIN BRIGHTON 35.48N 89.74W
12/05/2011 M5.00 INCH TIPTON TN TRAINED SPOTTER
24 HOUR TOTAL
0953 AM HEAVY RAIN BLYTHEVILLE 35.93N 89.92W
12/05/2011 M4.98 INCH MISSISSIPPI AR TRAINED SPOTTER
LAST 24 HOURS
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 9:35 PM CST | Areal Flood Advisory | MEG | Lake, Obion | 10 hr |
| Dec 5, 3:15 AM CST | Areal Flood Advisory | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 3 more | 12 hr |
| Dec 5, 7:33 AM CST | Areal Flood Advisory | MEG | Lake, Obion | 8 hr |
| Dec 5, 9:19 AM CST | Areal Flood Advisory | MEG | Dyer, Lauderdale, Shelby, Tipton | 6 hr |
| Dec 5, 9:37 AM CST | River Flood Warning | MEG | Dyer | 9 days |
| Dec 5, 9:37 AM CST | River Flood Warning | MEG | Fayette, Shelby | 20 hr |
| Dec 5, 4:11 PM CST | River Flood Warning | MEG | Dyer, Lauderdale | 68 hr |
| Dec 5, 4:11 PM CST | River Flood Warning | MEG | Lauderdale, Tipton | 68 hr |
| Dec 5, 4:19 PM CST | River Flood Advisory | MEG | Lake | 8 days |
| Dec 5, 5:18 PM CST | Areal Flood Warning | MEG | Decatur | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.